# SDR CA151015014

- Difficulty date: October 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwa PW6000*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT IN CRUISE AT FL380 IN ICE CONDITION, A RED X INDICATION APPEARED IN THE OIL PRESSURE INDICATION. PILOT FOLLOWED PILOT OPERATING HANDBOOK ABNORMAL PROCEDURE AND FOUND NO FURTHER ABNORMALITIES INDICATIONS. PILOT TRIED RESETTING EEC. NO EFFECT ON INDICATION. AFTER COMMUNICATION WITH CESSNA OVER SATELLITE PHONE, THE PILOT ELECTED DIVERTING TO A CESSNA CITATION CENTER. DURING DESCENT, AT FL170, MOP INDICATION REAPPEARED AND FROM FL170 TO LANDING, MOP INDICATIONS FLASHED A FEW TIMES. CESSNA MAINTENANCE CREW WAS UNABLE TO DUPLICATE THE PROBLEM. TROUBLESHOOTING ONGOING.
